Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Taking medicine for lack of thyroxin in blood test. No energy, pain

hi ive been told by gp there was no trace of thyroxin in my blood tests,i have been given tablets to solve this,i still feel like i have no energy,i ache alot and basically have no get up and go,i have been working but most morning struggle to het myself out of bed then when i arrive home as soon as i sit down im fast asleep,i have 3 small children and im steuggling to work and b a dad to my kids,i just wanted to ask if i was entitled to any benifit if i gave up work
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
ENT Specialist 's  Response
Hi, your condition is hypothyroidism and is fully curable by medical treatment and most of symptoms go after you get your levels normal with medication. So, please go for treatment from an endocrinologist or physician or ENT and do not think about getting benefits without working. Regards
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor